MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH SONATA; COCHLEAR IMPLANT

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH SONATA; COCHLEAR IMPLANT
Model Number SONATA
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Event or Problem Description
In situ measurements show increasing number of affected channels.
 
Additional Manufacturer Narrative
Additional information: according to the currently available information, damage to the active electrode likely caused by minute device mobility is suspected.However, to determine an exact root cause a device investigation of the explanted device is necessary.Further technical checks are considered but no date has been scheduled yet.
 
Event or Problem Description
The user_s hearing performance with the device is reduced.

Brand Name
SONATA
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
57788
MDR Report Key24762504
Report Number9710014-2026-00311
Device Sequence Number9298803
Product Code MCM
UDI-Device Identifier09008737083618
UDI-Public(01)09008737083618
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/06/2025
Device Model NumberSONATA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date05/08/2026
Date Device Manufactured06/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age16 YR
Patient SexFemale